# SDR JJBA20210117017

- Difficulty date: January 17, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 43,143 hours, 26,548 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 14525888901
- Condition: Torn
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN DEPRESSURIZED.  UNABLE TO CONTROL IN MANUAL EITHER.  DEFERRED PRESSURIZATION CONTROL.  ECURED BOTH OUTFLOW VALVES IN OPEN POSITION.  PLACARD APPLIED TO PRESSURIZATION MODE SELECTOR BUTTON.  CARGO DOOR LOWER SEAL CARO.  DOOR BOTTOM SEAL TORN IN HALF.  INSTALLED CARGO DOOR LOWER SEAL AWAITING CURE.  PRESSURIZED A/C.  OPERATIONS CHECK SATISFACTORY, LEAK CHECK SATISFACTORY, NO FURTHER DEFECTS NOTED.  RETURNED BOTH OUTFLOW VALVES TO ORIGINAL POSITION.  PLACARDS REMOVED.  MEL CLEARED.  NO FURTHER DEFECTS NOTED.
